MathSciNet Relay Station
MathSciNet bibliographic data
MR1735002 40G05 (03E72)
Subrahmanyam, P. V. Cesàro summability for fuzzy real numbers. $p$-adic analysis, summability theory, fuzzy analysis and applications (INCOPASFA) (Chennai, 1998). J. Anal. 7 (1999), 159–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement